MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SYSTEM 1; PLATE

TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SYSTEM 1; PLATE
Model Number SK12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Discomfort (2330); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery in (b)(6) 2024, all hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to discomfort, nonunion, and a broken dorsal lateral plate.No other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported, and although the most likely cause cannot be determined based on the available information and without return of the device, the broken plate was likely subjected to excessive bending stresses which resulted in its breakage and contributed to the nonunion.The company will supplement the mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery in (b)(6) 2024, all hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to discomfort, nonunion, and a broken dorsal lateral plate.No other patient outcomes were reported as a result of this event.

Brand Name
LAPIPLASTY SYSTEM 1
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key22007593
Report Number3011623994-2025-00045
Device Sequence Number20806647
Product Code HRS
UDI-Device Identifier00810111221337
UDI-Public(01)00810111221337(17)291004(10)43706
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK12
Device Lot Number43706
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Initial Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale